Original article

Calculus of Variations and Partial Differential Equations

, Volume 13, Issue 4, pp 491-517

Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients

  • Emmanuel HebeyAffiliated withUniversité de Cergy-Pontoise, Département de Mathématiques, Site de Saint-Martin, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France (e-mail: Emmanuel.Hebey@math.u-cergy.fr, Frederic.Robert@math.u-cergy.fr)
  • , Frédéric RobertAffiliated withUniversité de Cergy-Pontoise, Département de Mathématiques, Site de Saint-Martin, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France (e-mail: Emmanuel.Hebey@math.u-cergy.fr, Frederic.Robert@math.u-cergy.fr)

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access